Aa
A
A
Close
Avatar universal
Cramps and Primolut N
I started taking Primolut N a couple of days ago as per Dr's instructions to delay my period for a few days. But I've started getting my regular premenstrual cramps and bloating? Is this normal and will the pills still stop my period?
Cancel
1 Answers
Page 1 of 1
Avatar universal
HI,
Primolut N works well if it is started in time. If the timing has been late, then it may not work. Hence it needs to be seen whether the cramping progresses to periods.
Hope this helps.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
1386765 tn?1451167937
Blank
KeeLolo, Belle313, and pb95 commented on KeeLolo's status
9 hrs ago
1236893 tn?1487770007
Blank
12940884 tn?1489779637
Blank
Belle313 .. Comment
19 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources